# SDR PAIR2018081074523

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: General aviation
- Aircraft: N364ST
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636364
- Aircraft time: 1,546 hours
- Engine: Lyc TIO540*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 40B19850
- Part serial: NSN
- Condition: Separated
- Location: Engine
- Part time: 1,546 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE EXHAUST CROSSOVER PIPING PARTIALLY SEPARATED CAUSING LOSS OF TURBOCHARGER BOOST, DAMAGING WIRING AND AIR CONDITIONER HOSES AT THE REAR OF THE ENGINE. ALSO DAMAGED COWLING SEALS AND PAINT, CAUSED HEAT DAMAGE TO THE ENGINE OIL FILTER AND THE BAGGAGE COMPARTMENT FIREWALL SUPPORTS ON THE LEFT SIDE.
